# SDR 2A6R2025010672304

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N877CR
- Make and model: Urocop EC135T2
- Aircraft serial: 0625
- Aircraft time: 7,274 hours, 24,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1407205
- Condition: Chafed
- Location: Zone 100
- Part time: 7,274 hours, 24,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, CHAFE DAMAGE WAS DISCOVERED ON THE FRAME 4 INNER SKIN PANEL (PN: L533M1407205).  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE WAS COMPLIED WITH PER AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2024-3666, ISSUE A DATED 21 NOV 2024.
